RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1999, Volume 54, Issue 4(328), Pages 143–146 (Mi umn198)  

This article is cited in 1 scientific paper (total in 1 paper)

Béla Szőkefalvi-Nagy (obituary)

D. P. Zhelobenko, S. M. Nikol'skii, S. A. Telyakovskii


DOI: https://doi.org/10.4213/rm198

Full text: PDF file (106 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1999, 54:4, 819–822

Bibliographic databases:

MSC: 01A70

Citation: D. P. Zhelobenko, S. M. Nikol'skii, S. A. Telyakovskii, “Béla Szőkefalvi-Nagy (obituary)”, Uspekhi Mat. Nauk, 54:4(328) (1999), 143–146; Russian Math. Surveys, 54:4 (1999), 819–822

Citation in format AMSBIB
\Bibitem{ZheNikTel99}
\by D.~P.~Zhelobenko, S.~M.~Nikol'skii, S.~A.~Telyakovskii
\paper B\'ela Sz\H okefalvi-Nagy (obituary)
\jour Uspekhi Mat. Nauk
\yr 1999
\vol 54
\issue 4(328)
\pages 143--146
\mathnet{http://mi.mathnet.ru/umn198}
\crossref{https://doi.org/10.4213/rm198}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1741280}
\zmath{https://zbmath.org/?q=an:0974.01009}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1999RuMaS..54..819Z}
\transl
\jour Russian Math. Surveys
\yr 1999
\vol 54
\issue 4
\pages 819--822
\crossref{https://doi.org/10.1070/rm1999v054n04ABEH000198}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000085500400004}


Linking options:
  • http://mi.mathnet.ru/eng/umn198
  • https://doi.org/10.4213/rm198
  • http://mi.mathnet.ru/eng/umn/v54/i4/p143

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. “The List of S.M. Nikol'skii's Works”, Proc. Steklov Inst. Math., 248 (2005), 2–20  mathnet  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:343
    Full text:142
    References:23
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019